# SDR MZZA0400004

- Difficulty date: October 26, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737823
- Aircraft serial: 28788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION FOUND RT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE. THE BATTERY PACK ADN CHARGER ASSY WAS REMOVED AND REPLACED. OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-00.
